# SDR V0XD201404050072

- Difficulty date: March 25, 2014
- Submitted: April 5, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 27,566 hours, 19,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN HAS DENT FWD OF FWD BAGGAGE DOOR AT FS 517.00.  CUT OUT DAMAGED AREA.  FABRICATED & INSTALLED DOUBLER IAW 670-53-31-319.
